# SDR DL72E011103

- Difficulty date: July 1, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 72,799 hours, 43,962 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: AA51607
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL NOTED FROM ROWS 25, GASPER FAN C/B POPPED.  REPLACED GASPER FAN.
